Translator Disclaimer
July/August 2009 On the exact number of solutions of a singular boundary-value problem
Tamás L. Horváth, Péter L. Simon
Differential Integral Equations 22(7/8): 787-796 (July/August 2009).

Abstract

In this paper, we investigate the exact number of positive solutions of the Dirichlet boundary-value problem $u''-u^{-\gamma}+\beta=0$. We will show that the exact number of positive solutions can be 2, 1, 0, depending on the length of the interval and $\gamma$. This solves some open problems posed in [1].

Citation

Download Citation

Tamás L. Horváth. Péter L. Simon. "On the exact number of solutions of a singular boundary-value problem." Differential Integral Equations 22 (7/8) 787 - 796, July/August 2009.

Information

Published: July/August 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.34106
MathSciNet: MR2532121

Subjects:
Primary: 34B16
Secondary: 34B18

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.22 • No. 7/8 • July/August 2009
Back to Top